# SDR CALA9801177

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043211
- Condition: Rusted
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY SLIDE LIGHT AT L-2 DOOR DID NOT COME ON WHEN TESTING EMERGENCY LIGHTS FROM EITHER SWITCH.  THE LIGHT ASSEMBLY WAS REPLACED DUE TO INTERNAL RUSTING.  THE LENS COVER SEAL WAS FOUND BAD ALLOWING MOISTURE TO ENTER.  REPLACED LENS AND SEAL.
